# SDR DHL2001804527

- Difficulty date: August 9, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/E FWD & AFT SEAT TRACKS BROKEN.  REMOVED BROKEN SEAT TRACKS IAW SRM 51-8-0 PAR 1.  INSTALLED NEW SEAT TRACKS IAW SRM 51-8-0.
